# SDR SWIA201024009

- Difficulty date: April 12, 2010
- Submitted: April 15, 2010
- Operation: Air carrier
- Aircraft: N915EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7754
- Aircraft time: 18,238 hours, 14,701 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Elevator
- Stage of operation: TX
- How discovered: C
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

EXCESSIVE FORCE REQUIRED FOR FULL AFT ELEVATOR DEFLECTION.  (FLT 4946)  ALL FORCES WITHIN LIMITS PER FTP F601R2730 ATA PAGE 102.
